MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAP,MUCUS SPECIMEN,40CC

Medline Industries, LP MEDLINE; TRAP,MUCUS SPECIMEN,40CC
Catalog Number DYND44140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
TRAP,MUCUS SPECIMEN,40CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
felipe bifareti
MDR Report Key50274314
Report Number1417592-2026-17809
Device Sequence Number10286382
Product Code BYZ
UDI-Device Identifier10080196999231
UDI-Public10080196999231
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND44140
Device Lot Number55824070003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown